# SDR AALA20110422DFW02

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 60,198 hours, 25,339 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED NOSE LANDING GEAR UNSAFE INDICATION.  INDICATOR IN PEDESTAL WENT DOWN ON RETRACTION BUT DOORS DID NOT APPEAR TO CLOSE AS REPORTED BY CREW.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT ICIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NOSE GEAR STRUT.  SYSTEM GROUND CHECK NORMAL OPERATION.
